Positively invariant closed sets for systems of delay differential equations release_hw5cydd2yjgkxlfkbk7ndtvewy

by George Seifert

Published in Journal of Differential Equations by Elsevier BV
ISSN-L 0022-0396
Volume 22
Page(s) 292-304
Release Year 1976
Container Type journal
Publisher Elsevier BV
Primary Language en (lookup)

Known Files and URLs

application/pdf  629.9 kB
sha1:b18f7a4d43929b78c667...
core.ac.uk (aggregator)
web.archive.org (webarchive)
web.archive.org (webarchive)
Read Full Text
Type  article-journal
Stage   published
Year   1976
Container Metadata
Open Access Publication
Not in DOAJ
Not in ISSN ROAD
In Keepers Registery
ISSN-L:  0022-0396
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Cite This Release
Fatcat Bits

State is "active". Revision:
18679f30-fa4c-4166-b702-fca0583c37cb
As JSON object via API